# SDR AWXA200700507

- Difficulty date: April 14, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON L1 DOOR FITTING, FR 16 - FR 20, +Y1732.  REPLACED L1 DOOR FITTING, FR 16 - FR 20, +Y1732 IAW A320 SRM 51-72-11.
